# SDR SWIA200922215

- Difficulty date: July 22, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 34,547 hours, 49,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE FLOOR LEVEL EMERGENCY LIGHT AT ROW 9 INOP.  (FLT 6653)  REPLACED LIGHT ASSEMBLY.
